RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2017, Volume 10, Issue 2, Pages 206–215 (Mi jsfu541)  

A class of Toeplitz operators in several complex variables

Dmitrii P. Fedchenko

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: In order to study the Toeplitz algebras related to a Dirac operators in a neighborhood of a closed bounded domain $\mathcal{D}$ with smooth boundary in $\mathbb{C}^n$ we introduce a singular Cauchy type integral. We compute its principal symbol, thus initiating the index theory.

Keywords: Dirac operators, Cauchy type integral, symbol, Toeplitz operators, index.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSH-9149.2016.1
The research of the author was supported by the Deutscher Akademischer Austauschdienst and by the Russian Federation President grant of support of leading scientific schools NSH-9149.2016.1.


DOI: https://doi.org/10.17516/1997-1397-2017-10-2-206-215

Full text: PDF file (123 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.983.24
Received: 10.10.2016
Received in revised form: 14.11.2016
Accepted: 20.02.2017
Language:

Citation: Dmitrii P. Fedchenko, “A class of Toeplitz operators in several complex variables”, J. Sib. Fed. Univ. Math. Phys., 10:2 (2017), 206–215

Citation in format AMSBIB
\Bibitem{Fed17}
\by Dmitrii~P.~Fedchenko
\paper A class of Toeplitz operators in several complex variables
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2017
\vol 10
\issue 2
\pages 206--215
\mathnet{http://mi.mathnet.ru/jsfu541}
\crossref{https://doi.org/10.17516/1997-1397-2017-10-2-206-215}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412014600008}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu541
  • http://mi.mathnet.ru/eng/jsfu/v10/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:4049
    Full text:57
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020